EconPapers    
Economics at your fingertips  
 

A New Method for Proving Existence Theorems for Abstract Hammerstein Equations

C. E. Chidume, C. O. Chidume and Ma’aruf Shehu Minjibir

Abstract and Applied Analysis, 2015, vol. 2015, 1-7

Abstract:

An abstract Hammerstein equation is an equation of the form . A new method is introduced to prove the existence of a solution of this equation where and are nonlinear accretive (monotone) operators. The method does not involve the complicated technique of factorizing a linear map via a Hilbert space and does not involve the use of deep variational techniques.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/627260.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/627260.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:627260

DOI: 10.1155/2015/627260

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:627260